Hi, the protocol I am on is a "daily" b12/b6 shot, phentermine (adipex) and water pill and potassium. I am deficient in B12 and started a load up dose of 1000mg/1cc 2xweek for one month. I was supposed to follow it to 1x week for one month, once every 2 weeks for one month and then once a month thereafter. The weight loss, bariatrics clinic I go to gives 50 mcg of b12 and 50 mg of b6 up to 5 times per week so I just go with that. They told me this was the highest daily dose to take of B12. My PCP said it would get me back to the levels I need and then if I stop with the weight loss clinic, I would go back to the once per month or more often dose. I notice a very slight increase in my stamina...not necessarily more energy.
Incorrect info above: Sorry, the Nurse at the clinic gave me the wrong info. I double checked today. The B12 injections I receive and am getting 500 iu per 1/2 cc of ML. The B6 is correct 50 mcg per 1/2 cc. I am glad I double checked because I was worried about which B12 regimen to follow and 50 just didn't make sense.
Hello, i have been wanting to start on this for a while...is there anything that should change on the ammout to take to how much u weight or how much you want to use...i think that i have to take pottasium also..correct? what do i ask for when i go into the pharmacy.... i would like to loose about 100lbs and have try the other methods to no real success
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.